MathSciNet Relay Station
MathSciNet bibliographic data
MR3037123 35J91 (35B09 35J08)
Chemmam, Rym; Mâagli, Habib; Masmoudi, Syrine; Zribi, Malek Combined effects in nonlinear singular elliptic problems in a bounded domain. Adv. Nonlinear Anal. 1 (2012), no. 4, 301–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement